MathSciNet Relay Station
MathSciNet bibliographic data
MR2438702 60J65
Puchała, Zbigniew; Rolski, Tomasz The exact asymptotic of the collision time tail distribution for independent Brownian particles with different drifts. Probab. Theory Related Fields 142 (2008), no. 3-4, 595–617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement